User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Böcker, K. and Klüppelberg, C. 
Title:
Multivariate models for operational risk. 
Abstract:
In Böcker and Klüppelberg (2005) we presented a simple approximation of Op- VaR of a single operational risk cell. The present paper derives approximations of similar quality and simplicity for the multivariate problem. Our approach is based on modelling of the dependence structure of different cells via the new concept of a Lévy copula. 
Keywords:
dependence model, Lévy copula, multivariate dependence, multivariate Lévy processes, operational risk, Pareto distribution, regular variation, subexponential distribution 
Journal title:
Quantitative Finance 
Year:
2010 
Journal volume:
10 
Journal issue:
Pages contribution:
855–869 
Reviewed:
ja 
Language:
en 
Notes:
PRMIA "2007 New Frontiers in Risk Management Award" 
Format:
Text